# SDR IXXA0400008O

- Difficulty date: January 31, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129523
- Aircraft time: 75,948 hours, 20,802 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887276501
- Part serial: A31952043
- Condition: Cracked
- Location: Cockpit
- Part time: 75,948 hours, 20,802 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONE HOUR AND A HALF INTO CRUISE FROM KBWI THE CAPTAINS WINDSHIELD CRACKED.  CREW RETURNED THE AIRCRAFT TO KBWI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD AND HEAT CONTROLLER PER ALL APPLICABLE MANUALS.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
